# SDR CA041007007

- Difficulty date: October 6, 2004
- Submitted: November 2, 2004
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 31,656 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 5751 · Ailerons
- Part: Guard
- Part number: NAS427K23
- Condition: Missing
- Location: Aileron
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) THE AIRCRAFT DEPARTED AIRPORT AND REPORTED AILERON CONTROLS STIFF. THE AIRCRAFT RETURNED TO WITHOUT FURTHER INCIDENT. UPON INVESTIGATION IT WAS FOUND THAT AN AILERON CABLE IN THE LT WING WAS DISLODGED FROM THE PULLEY. FURTHER INVESTIGATION SHOWED THE CABLE GUARD WAS MISSING. THE CABLE WAS INSPECTED AND REPOSITIONED ON THE PULLEY. WHEN CABLE TENSION WAS VERIFIED IT WAS FOUND BELOW LIMITS. THE ENTIRE AILERON CABLE SYSTEM WAS INSPECTED, RIGGED AND TENSIONED. NO OTHER FAULT S WERE FOUND AND THE AIRCRAFT WAS RETURNED TO SERVICE.
